# SDR SWAA2023072572117

- Difficulty date: June 27, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY 2023-409634<[01] TOOL USED DIGITAL CALIPER P/N: 500-752-20; S/N: B21037208; DUE DATE: 04-MAR-24.;[02] REPLACED ANGLE LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY IAW B737-700 SRM 51-40-02 AND DWG 141A8310 SHEET 25. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] CERTIFIED STEP 2 COMPLETED  RII
